# SDR DALA2015042903090

- Difficulty date: April 28, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 85,665 hours, 12,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M738 IS INOPERATIVE.  MAINTENANCE REPLACED BATTERY BACK. SYSTEM OPERATION IS NORMAL.
